# SDR SWAA2023120718267

- Difficulty date: November 4, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N8556Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63583
- Aircraft time: 19,574 hours, 9,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PANEL SPLICE STRAP HAS CORROSION ON UPPER SURFACE AROUND SEVERAL N/P HOLES AT STA 772. MRKD<[01] AFT CARGO COMPARTMENT DAMAGE ON SPLICE TEE ASSEMBLY UPPER SURFACE IN STA 767 + 5 RBL 22; LBL 22; WL 155 WAS FOUND TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-00-53-1A-2. REMOVED AND REPLACED SPLICE STRAP TEE ASSEMBLY IAW SRM 51-40-02; AMM 20-50-11.;[02] REJECT: FAULT HAS SEVERAL DISCREPANCIES.  1. MEASUREMENT #1 FOR RII SHOULD BE 'NO' AS PART IS NOT LISTED AS A PSE AND THEREFORE REPLACEMENT SHOULD HAVE NO RII REQUIREMENT. 2. MEASUREMENT #2 FOR MAJOR REPAIR SHOULD BE 'NO'. 3. CORRECTIVE ACTION #1 REFERENCES 'AMM 20-50-11 STANDARD TORQUE VALUES' BUT THERE IS NO TORQUE WRENCH LISTED IN THE TOOL REQUIREMENTS SECTION OF THE FAULT.
